# SDR UPS01236903

- Difficulty date: September 17, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 55,552 hours, 49,278 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 0645301004059
- Condition: Cracked
- Location: #3 T/R Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #3 THRUST REVERSER O/B LATCH FAIRING MID ANF AFT BRACKETS ARE CRACKE D.     BRACKETS REPLACED IAW MM 78-30-01
